Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Limited range of movement of one leg due to hip arthritis. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
Limited range of movement of one leg due to hip artrites.
Looking for a osteopath?
Posted Mon, 9 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. Jay Patel 1 hour later
Brief Answer:
It's more likely Osteoarthritis, and you need MD.

Detailed Answer:

I am dr XXXXXXX and I will try my level best to help you.

Based on the information it seem like you are more likely to have an Osteoarthritis.

Osteoarthritis is the breakdown of cartilage in the joints. This is followed by chronic inflammation of the joint lining. Healthy cartilage is a cushion between the bones in a joint. People with osteoarthritis usually have joint pain and limited movement of the affected joint.

Treatment to it is need to take "Acetaminophen " or "ibuprofen" (over the counter pain killer) in case of pain.

May need Corticosteroid injection in the joint it its too stiff.

Please feel free to contact me in case of any concerns.

Thanks for the query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor